# SDR ASAA0110114

- Difficulty date: March 5, 2001
- Submitted: August 31, 2001
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498158
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING D-CHECK FOUND STRINGER 27R, BS 360-430 CORRODED.  REPAIRED PER SRM.  (M)
